# SDR FDEA201109294210

- Difficulty date: September 29, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBD SIDE FWD FIREWALL AFT SIDE CHAFED.  REPAIRED IAW  EA F-5450-147735.  MAJOR REPAIR.
